# SDR AALA2019121319009

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 60,114 hours, 24,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD #1 FLASHLIGHT HOLDER TEST SWITCH INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-25-00.
